| Model Number |
1000354 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump touchscreen was timing off sooner than expected intermittently.There was no adverse impact to the customer's blood glucose level.Customer declined to troubleshoot the issue with tandem technical support; therefore no additional information was obtained.